# SDR YENA2022031600229

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 68,650 hours, 24,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: False Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2312, CUN-SMF. 'DOOR 2L ON ECAM SHOWING DOOR SLIDE ARMED ERRONEOULY (SLIDE INDICATIONS ON ECAM - PAX DOOR ARMED IND); PERFORMED OPS TEST OF LS DOOR AMM 52-10-00 NO FAULTS FOUND AT TIME OF INSPECTION MDDR CLEARED MX-4UPDATED PLACARD REMOVED.'
